Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Cold, cough, Promethazine VC, codeine, Fluoroscopic and chest x-ray reports normal. Treatment?

My 93 year old mother has been suffering from a sneeze , choking cough and then excessive saliva . She takes Promethazine VC w/ codeine for the cough. (it is not helping) She is on BP meds and laxatives. Fluoroscopic exam was negative, chest x-ray was clear. This had gotten progressively worse over the past few months to the point that mom no longer wants to participate in activities in her assisted living nor eat in the dining room in fear she ll start coughing. ENT suggests a pulmonologist. Any suggestions for relief?
Asked On : Wed, 25 Apr 2012
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Diabetologist 's  Response

If the hypertension medicine of your mother contain ACE inhibitor then they may cause severe dry cough.
Check with your doctor.
If it is there then change the medicine she will be fine.
Answered: Wed, 12 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor